# SDR SWIA200819841

- Difficulty date: July 6, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 13,631 hours, 12,034 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6146 - RIGHT SIDE WINDSHIELD INNER PLY CRACKED WHILE PARKED AT GATE.  REPLACED RIGHT WINDOW IAW AMM 56-12-01, P/N NP-139322-2, S/N OFF 02346H2842.
